# SDR ASAA2018031123805

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,823 hours, 4,974 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 478LNG
- Condition: Failed
- Location: Nr 2 Hf System
- Part time: 8,156 hours, 2,753 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF TRANSMITTER INOPERATIVE. CAN HEAR SIDE TONE & VOICES,  BUT CANNOT BE HEARD.  ACFT GROUNDED. CONFIRMED DEFECT,  NR 2 HF WILL TUNE WHEN KEYING MIC,  BUT NO VOICE COMM POSSIBLE.  REMOVED AND REPLACED THE NR 2 HF TRANSCEIVER IAW AMM 23-11-21-000-801, AND 23-11-21-400-801. OPS CHECKED GOOD.
